Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Which is the best tab without side effect, Microgynon or Micronor for irregular periods ?

please help i have 5 days to make my mind up!!!! please!!!! hello i am 22 and started taking microgynon in dec 2011 which was my 1st time using the pill then as of a few days ago my doctor has told me due to irregular periods to switch to micronor i just would like second opinion can you tell me yours please?? and any side afects you no of also please and thankyou .
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Microgynon is known to cause irregular periods. Were you taking the pills regularly as advised. He advised Microgynon which is known to postpone periods and reduce bleeding but after stopping the drug you could bleed heavily for a while. Kindly speak to your Gynaecologist about this change and what further management is advised.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor